MathSciNet Relay Station
MathSciNet bibliographic data
MR115130 (22 #5932) 50.00 (20.00)
Greenberg, Leon Discrete groups of motions. Canad. J. Math. 12 1960 415–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement